Journal of Symbolic Logic

Review: I. M. Bochenski, La Logique de Theophraste

Everett J. Nelson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 13, Issue 4 (1948), 214-215.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730527

JSTOR
links.jstor.org

Citation

Nelson, Everett J. Review: I. M. Bochenski, La Logique de Theophraste. J. Symbolic Logic 13 (1948), no. 4, 214--215. https://projecteuclid.org/euclid.jsl/1183730527


Export citation